MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/23/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Exemption number e2019001- permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, the patient presented with a recent non-st elevated myocardial infarction.A 3.0x28mm xience sierra stent was successfully implanted in the proximal left anterior descending (lad) coronary artery, 99% stenosed lesion and a 3.0x12mm xience sierra stent was successfully implanted in the first diagonal coronary artery, 99% stenosed lesion.The procedure was performed without complications.On (b)(6) 2019, the patient was found unresponsive at home.Medications were provided; however, the patient had expired due to cardiopulmonary arrest.Per physician, the event was possibly related to the device.There was no restenosis, no thrombus, and no device malfunction reported.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of death and cardiac arrest are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.G3: company representative removed as a report source.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9477613
Report Number2024168-2019-14603
Device Sequence Number16217494
Product Code NIQ
UDI-Device Identifier08717648227288
UDI-Public08717648227288
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2020
Device Model Number1550300-28
Device Catalogue Number1550300-28
Device Lot Number9032941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED XIENCE SIERRA STENT.; 1 IMPLANTED XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient Weight110